Open Access
Translator Disclaimer
June 2009 Higher Order Derivative Estimates for Finite-difference Schemes for Linear Elliptic and Parabolic Equations
István Gyöngy, Nicolai Krylov
Methods Appl. Anal. 16(2): 187-216 (June 2009).

Abstract

We give sufficient conditions under which solutions of finite-difference schemes in the space variable for second order possibly degenerate linear parabolic and elliptic equations admit estimates of spatial derivatives up to any given order independent of the mesh size.

Citation

Download Citation

István Gyöngy. Nicolai Krylov. "Higher Order Derivative Estimates for Finite-difference Schemes for Linear Elliptic and Parabolic Equations." Methods Appl. Anal. 16 (2) 187 - 216, June 2009.

Information

Published: June 2009
First available in Project Euclid: 2 November 2009

zbMATH: 1183.65107
MathSciNet: MR2563747

Subjects:
Primary: 35J70, 35K65, 65M15

Rights: Copyright © 2009 International Press of Boston

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.16 • No. 2 • June 2009
Back to Top